MathSciNet Relay Station
MathSciNet bibliographic data
MR2146643 13H10 (13A30 14M05)
Hà, Huy Tài; Ngô Viêt Trung Asymptotic behaviour of arithmetically Cohen-Macaulay blow-ups. Trans. Amer. Math. Soc. 357 (2005), no. 9, 3655–3672.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement